Alert archive / Indiana / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 117, NWS Northern Indiana

August 23, 2007Elkhart County, LaGrange County, Noble County, Indiana

NWS Northern Indiana issued this severe thunderstorm warning at Aug 23, 2007, 2:25 AM EDT for Elkhart County, LaGrange County, Noble County, Indiana. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 23, 2007, 2:25 AM EDT (06:25 UTC)
Expired
Aug 23, 2007, 3:22 AM EDT
In force
57 min
Issued by
NWS Northern Indiana
Area
Counties, with a storm outline in the text

Counties Elkhart County, IN, LaGrange County, IN, Noble County, IN

The radar

The Northern Indiana radar (KIWX), 19 km from the middle of the area, began a volume at 06:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 6.4 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2007-08-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1963 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2007-08-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1963 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
1187 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
123 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KIWX 230625
SVRIWX
INC039-087-113-230730-
/O.NEW.KIWX.SV.W.0117.070823T0625Z-070823T0730Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
225 AM EDT THU AUG 23 2007

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN ELKHART COUNTY IN NORTH CENTRAL INDIANA
  SOUTHERN LAGRANGE COUNTY IN NORTHEAST INDIANA
  NORTHERN NOBLE COUNTY IN NORTHEAST INDIANA

* UNTIL 330 AM EDT

* AT 222 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
  EXCESS OF 60 MPH.  THIS SEVERE STORM WAS LOCATED 7 MILES SOUTH OF
  NEW PARIS...OR ABOUT 5 MILES WEST OF SYRACUSE...AND MOVING
  NORTHEAST AT 40 MPH.

* LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
  BENTON AND WATERFORD MILLS...
  MILLERSBURG AND CROMWELL...
  LIGONIER...
  TOPEKA AND HONEYVILLE...
  EMMA...COSPERVILLE AND BRIMFIELD...
  EDDY AND WOLCOTTVILLE...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS SEVERE
THUNDERSTORM. SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE
OR NO WARNING. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

THIS IS A DANGEROUS SEVERE THUNDERSTORM. IF YOU ARE IN THE PATH...
PREPARE IMMEDIATELY FOR DESTRUCTIVE WINDS IN EXCESS OF 60 MPH....
ALONG WITH DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM
WINDOWS.

LAT...LON 4170 8519 4145 8519 4138 8566 4145 8566
      4144 8585 4144 8588 4144 8592 4150 8593
      4164 8559
TIME...MOT...LOC 0625Z 241DEG 37KT 4143 8581

$$
3 follow-up statements
000 
WWUS53 KIWX 230642
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
242 AM EDT THU AUG 23 2007

INC039-087-113-230730-
/O.CON.KIWX.SV.W.0117.000000T0000Z-070823T0730Z/
ELKHART IN-LAGRANGE IN-NOBLE IN-
242 AM EDT THU AUG 23 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM EDT
FOR NORTHERN NOBLE...SOUTHERN LAGRANGE AND SOUTHEASTERN ELKHART
COUNTIES...

AT 239 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS SEVERE STORM WAS LOCATED NEAR LIGONIER...OR
ABOUT OVER LIGONIER...AND MOVING NORTHEAST AT 40 MPH.

LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
  TOPEKA...COSPERVILLE AND EMMA...
  EDDY AND BRIMFIELD...
  OLIVER LAKE...WOLCOTTVILLE AND LAGRANGE...
  WOODRUFF...PLATO AND ADAMS LAKE...
  BRUSHY PRAIRIE...

THIS IS A DANGEROUS SEVERE THUNDERSTORM. IF YOU ARE IN THE PATH...
PREPARE IMMEDIATELY FOR DAMAGING WINDS IN EXCESS OF 60 MPH.....ALONG
WITH DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO
A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM
WINDOWS.

IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4170 8519 4145 8519 4138 8566 4145 8566
      4145 8573 4156 8579 4164 8559
TIME...MOT...LOC 0642Z 243DEG 36KT 4150 8561

$$
000 
WWUS53 KIWX 230659
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
259 AM EDT THU AUG 23 2007

INC039-230709-
/O.CAN.KIWX.SV.W.0117.000000T0000Z-070823T0730Z/
ELKHART IN-
259 AM EDT THU AUG 23 2007

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ELKHART COUNTY IS
CANCELLED...

AT 256 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE LINE OF SEVERE THUNDERSTORMS WHICH PROMPTED THE WARNING HAD  
MOVED OUT OF THE AREA AND NO LONGER POSES AN IMMEDIATE THREAT TO 
LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS 
BEEN CANCELLED.

IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4170 8519 4145 8519 4145 8521 4140 8561
      4166 8547
TIME...MOT...LOC 0659Z 243DEG 36KT 4164 8536 4144 8550

$$

INC087-113-230730-
/O.CON.KIWX.SV.W.0117.000000T0000Z-070823T0730Z/
LAGRANGE IN-NOBLE IN-
259 AM EDT THU AUG 23 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM EDT
FOR NORTHERN NOBLE AND SOUTHEASTERN LAGRANGE COUNTIES...

AT 256 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE SEVERE STORMS WERE LOCATED ALONG A
LINE EXTENDING FROM LAGRANGE TO 5 MILES SOUTHWEST OF COSPERVILLE...OR
ALONG A LINE EXTENDING FROM LAGRANGE TO 4 MILES SOUTHEAST OF
LIGONIER...AND MOVING NORTHEAST AT 40 MPH.

LOCATIONS IN THE PATH OF SEVERE THUNDERSTORMS INCLUDE...
  WOLCOTTVILLE...BRIMFIELD AND WOODRUFF...
  ADAMS LAKE...MONGO AND BRUSHY PRAIRIE...
  INDIANOLA AND KENDALLVILLE...
  BIG LONG LAKE...STROH AND ELMIRA...

THIS IS A DANGEROUS LINE OF SEVERE THUNDERSTORMS. IF YOU ARE IN THE
PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS IN EXCESS OF 60 MPH....
.ALONG WITH DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM
WINDOWS.

IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4170 8519 4145 8519 4145 8521 4140 8561
      4166 8547
TIME...MOT...LOC 0659Z 243DEG 36KT 4164 8536 4144 8550

$$
000 
WWUS53 KIWX 230722
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
322 AM EDT THU AUG 23 2007

INC087-113-230732-
/O.CAN.KIWX.SV.W.0117.000000T0000Z-070823T0730Z/
LAGRANGE IN-NOBLE IN-
322 AM EDT THU AUG 23 2007

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN NOBLE AND
SOUTHEASTERN LAGRANGE COUNTIES IS CANCELLED...

AT 317 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAD WEAKENED  
AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. 
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4170 8519 4145 8519 4145 8521 4140 8561
      4166 8547
TIME...MOT...LOC 0722Z 243DEG 36KT 4168 8513

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 22, 11:24 PM EDT, 3 hours 1 minute earlier.

Area forecast discussion, Aug 22, 11:24 PM EDT, 3 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1124 PM EDT WED AUG 22 2007

.UPDATE...
UPDATE WAS SENT A BIT AGO TO INCREASE POPS NW AREAS TO REFLECT
CURRENT TRENDS OF MCS EXTENDING FROM CNTRL LWR MI BACK INTO
WISCONSIN AND ILLINOIS. OUTFLOW BOUNDARY WORKING ACROSS NW PART OF
THE CWA WITH LITTLE FANFARE AT THE MOMENT...BUT EXPECTING THIS TO
BEGIN TO FIRE OVERNIGHT AS IT INTERACTS WITH NOSE OF THETA E RIDGE
INTO THE CWA. CONVECTION HAS BEEN ON THE UPSWING ACROSS NE ILLINOIS
AND NOW FORMING ACROSS SRN LK MI.

&&

.AVIATION...

VFR CONDITIONS EARLY THIS EVENING BUT UPSTREAM CONVECTIVE COMPLEX A
CONCERN FOR OVERNIGHT. BEST LOW LEVEL JET AND FORCING SUGGEST THIS
COMPLEX WILL MOVE NORTHEAST BUT APPROACHING SHORT WAVE AIDING
DEVELOPMENT TO MOVE MORE EASTERLY. SLOW EASTWARD PROPAGATION
EXPECTED. RUC40 AND NAM40 SHOW 850MB THETA E AXIS NEAR MISSISSIPPI
RIVER TO ADVECT EAST AHEAD OF THIS LINE COUPLED WITH MODEST INCREASE
IN LOW LEVEL JET TO NEAR 25KT. ENOUGH INSTABILITY OVERNIGHT TO ALLOW
THESE FEATURES TO GENERATE ADDITIONAL TSRA ACROSS IL AND INTO IN AND
MICHIGAN OVERNIGHT. HAVE INCLUDED A TEMPO TSRA AT KSBN BUT WITH KFWA
FURTHER REMOVED HAVE OPTED TO BE OPTIMISTIC AT THIS TIME BUT WILL BE
CLOSELY MONITORED. EASTERN INDIANA IN AREA OF GOOD THETA E ADVECTION
OVERNIGHT BUT FARTHER REMOVED FROM SHORT WAVE. PLENTY OF LOW LEVEL
MOISTURE FOR MVFR BR BUT WITH LITTLE MORE WIND TONIGHT NOT AS
CONFIDENT IN IFR. AMOUNT OF DEBRIS CLOUDINESS IN THE MORNING WILL
ONCE AGAIN BE DEPENDANT ON DEVELOPMENT OVERNIGHT. MIXING AHEAD OF
FRONT SHOULD ALLOW VFR CONDITIONS TO DEVELOP WITH POSSIBILITY OF
AFTERNOON SCATTERED CONVECTION ONCE AGAIN.

&&

.SHORT TERM...

TONIGHT AND TOMORROW.

LATEST SFC ANALYSIS INDICATES WARM FRONT HAS LIFTED NORTH OF THE CWA
AND IS QUITE DIFFUSE EVEN ACROSS MI. HWVR, OBJECTIVE ANALYSIS
INDICATES WK MOISTURE CONVERGENCE AND EXTREMELY UNSTABLE AIRMASS
REMAINING OVER OUR CWA. ACARS/TAMDAR DATA SUGGESTS CONVECTIVE
TEMPS ARE IN THE U80S WHICH ARE BEING APPROACHED ATTM, SO STILL
ANTICIPATE SCT TSTMS TO DVLP THIS AFTN AND PERSIST INTO THE EVE.
COUPLE OF SHRTWVS MOVG THROUGH NEB/IA THIS AFTN WITH ASSOCIATED MCS
ACTIVITY SHOULD MOVE THROUGH WRN GRTLKS LATE TONIGHT AND THU. EXPECT
AT LEAST SCT STORMS ASSOCIATED WITH THE FIRST OF THESE SHRTWVS WILL
SURVIVE TO MOVE INTO OUR CWA OVERNIGHT AND EARLY THU. SWLY FLOW WILL
BECOME BETTER ESTABLISHED DURING THE DAY THU AS CDFNT APPROACHES
FROM THE NW. STRONGER MIXING ALONG WITH WK WAA SHOULD ALLOW TEMPS TO
REACH THE L-M90S FM N-S ACROSS THE AREA. IT WILL REMAIN HUMID BUT
WITH STRONGER WINDS, EXPECT A LITTLE DRIER AIR TO MIX DOWN TO THE
SFC DURING THE DAY DROPPING DWPTS TO AROUND 70... WITH RESULTANT
HEAT INDICES CLOSE TO ADVISORY CRITERIA OF 100. AIRMASS WILL AGAIN
BECOME VERY UNSTABLE AND WITH SOME FORCING IN THE AFTN ASSOCIATED
WITH SECOND SHRTWV MOVG INTO THE WRN GRTLKS... LEFT GOING CHC OF
TSTMS ACROSS THE AREA WITH HIGHEST POPS AGAIN NW.

&&

.LONG TERM...

TOMORROW NIGHT THROUGH WEDNESDAY.

THURSDAY NIGHT THE FRONT IS PROGGED TO BE HANGING AROUND JUST TO OUR
NORTHWEST...SO WILL BE CONTINUING THE HIGHER CHANCES FOR RAIN IN THE
NORTHWESTERN PART OF THE CWA THAN IN THE SOUTHEASTERN PART. THERE
HAS BEEN SOME WOBBLING OF THE FRONT IN THE MODELS ON FRIDAY...WITH
THE LATEST RUNS SHOWING THE FRONT STAYING JUST TO THE
NORTHWEST...BUT WILL REMAIN WITH THE 40 POP ACROSS THE CWA WITH SOME
UNCERTAINTY IN THE FRONTS EXACT LOCATION. THEN A LARGER DIFFERENCE
IN THE MODELS FOR FRIDAY NIGHT INTO SATURDAY. THE GFS HAS BROUGHT
THE FRONT THROUGH THE CWA ALREADY BY 12Z SATURDAY WHEREAS THE NAM
HAS IT THROUGH NORTHERN INDIANA TO A LOW IN NORTHERN ILLINOIS THEN
DOWN TO CENTRAL MISSOURI. SO THEN BY 00Z SUNDAY THE GFS IS WELL ON
ITS WAY TO MOVING HIGH PRESSURE INTO THE CWA AND THE NAM JUST HAS
THE FRONT INTO CENTRAL OHIO. WITH TIMING UNCERTAINTY...DID NOT ALTER
THE FORECAST FOR FRIDAY NIGHT AND SATURDAY. SATURDAY NIGHT AND
SUNDAY THOUGH IS LOOKING TO BE DRY WITH A HIGH PRESSURE IN PLACE.
OUR CWA THEN LOOKS TO BE DRY INTO THE FIRST PART OF NEXT WEEK. AN
ITEM TO WATCH FOR NEXT WEEK...ESPECIALLY THE TIMING...IS A POSSIBLE
FRONT. TIMING OF THIS FRONT IS ALSO SHAKY AT THE MOMENT BUT THE
POSSIBLE TIMING OF THIS FRONT IS LOOKING TO BE TUESDAY
NIGHT/WEDNESDAY. SO HAVE INTRODUCED A SMALL RAIN CHANCE FOR
THEN...WHICH COLLABORATES WELL WITH SURROUNDING OFFICES.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SHORT TERM...TAYLOR
LONG TERM....LOTHAMER
AVIATION...LASHLEY
Hazardous weather outlook, Aug 22, 1:05 PM EDT, 13 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
105 PM EDT WED AUG 22 2007

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-231715-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
105 PM EDT WED AUG 22 2007 /1205 PM CDT WED AUG 22 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED OVER THE AREA THIS
AFTERNOON AND TONIGHT. HEAVY RAINFALL AND GUSTY WINDS ARE POSSIBLE
WITH THESE STORMS. RIVER FLOODING WILL CONTINUE OVER PORTIONS OF
THE AREA... MAINLY IN NORTHWEST OHIO. REFER TO THE LATEST RIVER
FLOOD WARNINGS AND STATEMENT FOR MORE INFORMATION.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A GOOD CHANCE OF THUNDERSTORMS...POSSIBLY SEVERE...THURSDAY
AFTERNOON THROUGH FRIDAY NIGHT. IN ADDITION THE THREAT FOR LOCALLY
HEAVY RAINFALL WILL CONTINUE. RIVER FLOODING WILL CONTINUE OVER
PORTIONS OF THE AREA AT LEAST INTO THE WEEKEND. REFER TO THE LATEST
RIVER FLOOD WARNINGS AND STATEMENT FOR MORE INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR
TONIGHT...BUT REPORTS OF FLOODING WOULD BE APPRECIATED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-061-231715-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
MICHIGAN CITY IN TO ST JOSEPH MI OUT TO MID LAKE-
105 PM EDT WED AUG 22 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE
MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED OVER THE AREA THIS AFTERNOON
AND TONIGHT. HEAVY RAINFALL AND GUSTY WINDS ARE POSSIBLE WITH THESE
STORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A GOOD CHANCE OF THUNDERSTORMS...POSSIBLY SEVERE...THURSDAY
AFTERNOON THROUGH FRIDAY NIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

In the hours before

Local storm report, Aug 23, 2:19 AM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
219 AM EDT THU AUG 23 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0214 AM     TSTM WND DMG     EDWARDSBURG             41.80N  86.08W
08/23/2007                   CASS               MI   LAW ENFORCEMENT

            TREE DOWN IN EDWARDSBURG

&&

TCC

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 22, 11:51 PM EDTSpecial Marine WarningIWX114 min
Aug 23, 12:54 AM EDTSevere Thunderstorm WarningIWXLaPorte, Starke51 min
Aug 23, 1:56 AM EDTSevere Thunderstorm WarningIWXKosciusko, Marshall49 min
Aug 23, 2:10 AM EDTSevere Thunderstorm WarningIWXElkhart, LaGrange47 min
Aug 23, 12:26 PM EDTRiver Flood WarningIWXElkhart, Saint Joseph69 hr
Aug 23, 3:56 PM EDTSpecial Marine WarningIWX2 hr
Aug 23, 4:44 PM EDTSevere Thunderstorm WarningIWXLaPorte, Marshall, Saint Joseph, Starke76 min
Aug 23, 5:12 PM EDTTornado WarningIWXLaPorte48 min
Aug 23, 5:40 PM EDTSevere Thunderstorm WarningIWXElkhart53 min
Aug 23, 6:16 PM EDTSevere Thunderstorm WarningIWXLaGrange50 min
Aug 23, 6:40 PM EDTSevere Thunderstorm WarningIWXSteuben44 min
Aug 23, 7:30 PM EDTSpecial Marine WarningIWX2 hr

Nearby

Severe Thunderstorm Warnings in Indiana, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.